# SDR SWAA2022091343889

- Difficulty date: August 19, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPPORT ANGLE LOCATED BS 500D RT SIDE AT LOWER FUSELAGE 2022-456435 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 500D RT SIDE AT LOWER FUSELAGE I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #116A3010; SHEET 23; REV D SEE INDIVIDUAL SING-OFFS BELOW;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 500D RT SIDE AT LOWER FUSELAGE I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #116A3010; SHEET 23; REV D  SEE INDIVIDUAL SING-OFFS BELOW
